# SDR HALA2019093000387

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 18,993 hours, 3,106 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hyd Pump
- Component: Pump
- Component part number: 244JKK
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - IN FLIGHT RECEIVED HYD B RSVR LO LVL ECAM HYDRAULIC QTY IN BLUE SYSTEM WAS AMBER NEAR EMPTY, SHOTRLY THERE AFTER ALSO RECEIVED HYD B RSVR LO AIR PR. // FOUND BLUE HYD SYS. ENGINE DRIVEN PUMP SHAFT SHEARED. REMOVED AND REPLACED BLUE HYD EDP PER AMM 29-12-51 UP TO STEP 4(B) AMM 29-12-51-400-801-A STEP 4 C) PRESSURIZE BLUE HYDRAULIC SYSTEM. COMPLETED AMM 29-12-51-400-801-A, OPS & LEAK CHECK GOOD OK FOR SVC. NEED TO FLUSH BLUE HYDRAULIC SYSTEM PER AMM 12-36-29-170-808-D. PERFORMED AMM 12-36-29-170-808-D PROCEDURES 4A OPS & LEAK CHECK
GOOD. OK FOR SVC.
